# SDR GKZR200479901

- Difficulty date: November 2, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 73,234 hours, 22,972 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 5753014501
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 INBOARD PYLON PLANK CRACKED ABOUT 30 SCREWS AFT FROM L/E BOTTOM ROW.  REMOVED NR 4 ENGINE PYLON I/B PLANK PANEL FOR REPAIRS, FABRICATED REPAIR IAW DC-8 SRM 54-2-2, INSTALLED REPAIR IAW DC-8 SRM 54-2-2.  REINSTALLED NR 4 ENGINE PYLON PLANK IAW DC-8 SRM 54-2-2.
